Actifed 60 mg Pseudoephedrine 30 Tablets Glaxosmithkline

Actifed 60 mg Pseudoephedrine 30 Tablets Glaxosmithkline

Brand:GLAXOSMITHKLINE Pharmaceuticals
Product Code:308
Availability:In Stock

This medicine is used to relieve the symptoms of colds, flu and allergies including runny nose, watery eyes, nasal congestion and blocked sinuses.

■ This medicine is for use by adults and children aged 12 years and over.

■ Do not use this medicine:

■ There are some people who should not use this medicine. To find out if you are one of them See Section 2 c

■ If you have ever had a bad reaction to any of the ingredients. For the list of ingredients See Section 6 c

■ Speak to your doctor or pharmacist:

■ If you suffer from any of the conditions mentioned in Section 2. See Section 2 c

■ If you are taking any other medicines. See Section 2 c

■ Follow the dosage instructions carefully. See Section 3 c

Now read this whole leaflet carefully before you use this medicine.

Keep the leaflet: you might need it again.

1 What the medicine is for

Actifed Tablets is a medicine which is used to relieve the symptoms of colds, flu and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses.The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes.

This medicine is for use in adults and children aged over 12 years.

2 Before taking this medicine

This medicine is suitable for most adults and children aged over 12 years but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not take this medicine…

■ If you have ever had a bad reaction (allergic reaction) to any of the ingredients. (For a list of ingredients see section 6).

■ If you have an overactive thyroid gland.

■ If you have glaucoma (increased pressure in the eye).

■ If you have prostate problems (difficulty with passing water or needing to pass water often).

■ If you have very high blood pressure or severe heart disease.

■ If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).

■ If you are taking furazolidone (an antibacterial agent).

■ If you are taking other sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma).

If any of these apply to you, get advice from a doctor or pharmacist without taking Actifed Tablets.

Talk to your doctor or pharmacist…

■ If you have liver or kidney problems.

■ If you have high blood pressure or heart disease.

■ If you have diabetes or if you been told by your doctor that you have an intolerance to some sugars.

■ If you are taking alcohol.

■ If you have epilepsy.

■ If you are taking any other medicines, including:

■ Sedatives (drugs used to treat anxiety and tension).

■ Antihypertensives (drugs used to treat high blood pressure such as guanethidine, reserpine, methyldopa, alpha and beta blockers, debrisoquine, bretylium and betanidine).

■ Tricyclic antidepressants (used to treat mood disorders).

■ Halogenated anaesthetics agents (such as chloroform, cyclopropane, halothane, enflurane or isoflurane).

If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.

If you are pregnant or breast-feeding

■ Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

Special warnings about this medicine

■ This medicine may cause drowsiness, reduce alertness and impair hearing. If affected do not drive or operate machinery.

If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist Some of the ingredients can cause problems

■ This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

3 How to take this medicine

Check the tables below to see how much medicine to take.

■ For oral use only.

■ Do not use more than the stated dose shown in the table.

Children aged 12 years or under

This medicine is not recommended for children aged 12 years or under.

 

If anyone has too much

If anyone has taken too many tablets contact a doctor or your nearest Accident and Emergency Department taking this leaflet and pack with you.

If you forget to take the medicine

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

4 Possible side-effects

Actifed Tablets can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

If you experience any of the following, stop using this medicine and talk to your doctor:

■ A few people have had hallucinations, but this is rare.

■ Tremors, epileptiform convulsions.

■ High fever.

■ Occasionally people get skin rashes that are sometimes itchy.

■ A few people may find their heartbeat increased.

■ A few men, especially men with prostate problems, may have trouble passing water.

Other effects which may occur include:

■ Restlessness, having trouble getting to sleep or bad dreams.

■ Tremors, epileptiform convulsions.

■ High fever.

■ Drowsiness.

■ Dry mouth, nose or throat.

If you experience any side-effects not included in this leaflet or are not sure about anything, talk to your doctor or pharmacist.

5 Storing this medicine

Keep out of the reach and sight of children.

Do not use Actifed Tablets after the expiry date which is stated on the carton label and blister after 'EXP'. The expiry date refers to the last day of that month.

Do not store above 25°C.

Store in original container to protect from moisture and light.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6 Further information

What’s in this medicine?

The active ingredients in Actifed Tablets are:

Pseudoephedrine hydrochloride 60 mg and triprolidine hydrochloride 2.5 mg in each tablet.

Other ingredients are:

Lactose monohydrate, maize starch, povidone and magnesium stearate (E572).

What the medicine looks like

Actifed Tablets are off-white, biconvex, branded and scored tablets, coded M2A available in packs of 12 tablets.

Write a review



Note: HTML is not translated!

Bad           Good